Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 55, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2009, 2:30 PM MDT for Goshen County, Wyoming; Banner County, Scotts Bluff County, Nebraska. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2009, 2:30 PM MDT (20:30 UTC)
- Expired
- Jun 17, 2009, 3:17 PM MDT
- In force
- 47 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Banner County, NE, Scotts Bluff County, NE, Goshen County, WY
The radar
The Cheyenne radar (KCYS), 92 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:00 PM MDT | HAIL 0.5 | 5 Nw Harrisburg, NE | VERY STRONG WINDS ESTIMATED AT 50 MPH WITH HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 2:30 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1792 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 172030
SVRCYS
NEC007-157-WYC015-172130-
/O.NEW.KCYS.SV.W.0055.090617T2030Z-090617T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN GOSHEN COUNTY IN SOUTHEAST WYOMING...
* UNTIL 330 PM MDT
* AT 226 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHEAST OF LA GRANGE...OR 31 MILES NORTHWEST OF KIMBALL...AND
MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BULL CANYON AROUND 300 PM MDT.
MURRAY LAKE AND PACKER LAKE AROUND 305 PM MDT.
LYMAN AROUND 310 PM MDT.
STEGALL AROUND 315 PM MDT.
WILDCAT MOUNTAIN AROUND 320 PM MDT.
WILDCAT HILLS STATE RECREATION AREA...GERING...SCOTTS BLUFF
NATIONAL MONUMENT AND TERRYTOWN AROUND 330 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING
FOR CENTRAL NEBRASKA AND SOUTHEAST WYOMING.
LAT...LON 4148 10406 4157 10405 4157 10416 4160 10419
4199 10406 4187 10336 4186 10336 4145 10404
TIME...MOT...LOC 2030Z 233DEG 20KT 4156 10406
$$
WEILAND3 follow-up statements
000
WWUS55 KCYS 172043
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT WED JUN 17 2009
WYC015-172052-
/O.CAN.KCYS.SV.W.0055.000000T0000Z-090617T2130Z/
GOSHEN WY-
243 PM MDT WED JUN 17 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSHEN COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 4148 10406 4181 10404 4187 10337 4185 10337
4149 10397
TIME...MOT...LOC 2042Z 244DEG 25KT 4160 10395
$$
NEC007-157-172130-
/O.CON.KCYS.SV.W.0055.000000T0000Z-090617T2130Z/
BANNER NE-SCOTTS BLUFF NE-
243 PM MDT WED JUN 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHERN SCOTTS BLUFF AND NORTHWESTERN BANNER COUNTIES...
AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BULL CANYON...OR 25
MILES SOUTHWEST OF SCOTTSBLUFF...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BULL CANYON AND MURRAY LAKE AROUND 250 PM MDT.
WILDCAT MOUNTAIN AROUND 310 PM MDT.
WILDCAT HILLS STATE RECREATION AREA AROUND 315 PM MDT.
SCOTTS BLUFF NATIONAL MONUMENT AROUND 320 PM MDT.
GERING AROUND 325 PM MDT.
MINATARE AROUND 330 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MELBETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4148 10406 4181 10404 4187 10337 4185 10337
4149 10397
TIME...MOT...LOC 2042Z 244DEG 25KT 4160 10395
$$
RE000
WWUS55 KCYS 172104
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
304 PM MDT WED JUN 17 2009
NEC007-157-172130-
/O.CON.KCYS.SV.W.0055.000000T0000Z-090617T2130Z/
BANNER NE-SCOTTS BLUFF NE-
304 PM MDT WED JUN 17 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHERN SCOTTS BLUFF AND NORTHERN BANNER COUNTIES...
AT 302 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR WILDCAT
MOUNTAIN...OR 16 MILES SOUTH OF SCOTTSBLUFF...MOVING NORTHEAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
WILDCAT MOUNTAIN AROUND 310 PM MDT.
WILDCAT HILLS STATE RECREATION AREA AROUND 315 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4162 10380 4170 10382 4178 10361 4173 10357
4160 10379
TIME...MOT...LOC 2104Z 245DEG 23KT 4165 10375
$$
RE000
WWUS55 KCYS 172117
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT WED JUN 17 2009
NEC007-157-172127-
/O.CAN.KCYS.SV.W.0055.000000T0000Z-090617T2130Z/
BANNER NE-SCOTTS BLUFF NE-
317 PM MDT WED JUN 17 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SCOTTS BLUFF AND
NORTHERN BANNER COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4162 10380 4170 10382 4178 10361 4173 10357
4160 10379
TIME...MOT...LOC 2117Z 245DEG 23KT 4169 10365
$$
REWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 12:48 PM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jun 17, 12:48 PM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1248 PM MDT WED JUN 17 2009 .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED QUICKLY SINCE 1730Z TO THE WEST OF THE LARAMIE RANGE. STILL LOOKS LIKE THE STORMS WILL INTENSIFY EAST OF THE LARAMIE RANGE IN THE CURRENT MOIST AND INSTABLE ENVIRONMENT. THE ACTIVITY IS BEING TRIGGERED BY THE LEADING EDGE OF AN APPROACHING SHORTWAVE TROUGH AND A SHORTWAVE TROUGH CURRENTLY NEAR THE LARAMIE RANGE. LARGE HAIL...STRONG OUTFLOW WIND GUSTS AND HEAVY RAIN WILL LIKELY BE ASSOCIATED WITH THE STORMS IN THE EAST PART OF THE CWA. THE 0-6KM BULK SHEAR VALUES WOULD ALSO SUPPORT SOME TORNADIC SUPERCELLS...MAINLY IN THE PANHANDLE. SHOWERS AND A FEW THUNDERSTORMS WILL LINGER AFTER LATE EVENING IN THE NORTH AND EAST PARTS OF THE CWA. A SURFACE COLD FRONT WILL MOVE ACROSS THE CWA ON THURSDAY AND WILL PROVIDE SURFACE FORCING FOR AT LEAST A SCATTERED COVERAGE OF WEAKER STORMS IN THE AFTERNOON AND EVENING HOURS. SURFACE HIGH PRESSURE BUILDS OVER THE CWA BY 12Z FRIDAY AND WILL PRODUCE CLEARING SKIES AND COOLER TEMPERATURES. .LONG TERM...FRIDAY THROUGH TUESDAY SPLIT FLOW PATTERN INITIALLY ACROSS THE WESTERN CONUS AS THE UPPER CUT-OFF WAITS TO PHASE WITH THE NORTHERN STREAM...WHICH OCCURS FRIDAY NIGHT. A DRY AND WARMER DAY IN STORE FOR FRIDAY BENEATH PREVAILING LARGE SCALE SUBSIDENCE WITHIN UPPER SHORTWAVE RIDGING. FLOW SWIFTLY BACKS FOR SATURDAY...AS THE NEXT SHORTWAVE TROUGH ROTATES INTO THE NORTHERN ROCKIES. THE SFC REFLECTION OUT AHEAD OF THIS ENERGY WILL RESULT IN PRESSURE FALLS IN THE LEE...AND THUS CONVERGENCE ALONG TERRAIN...SPECIFICALLY THE LARAMIE RANGE. SO AFTERNOON/EVENING THUNDERSTORMS A GOOD BET FOR SATURDAY...WITH BEST COVERAGE IN MOUNTAINS AND OUT ON ADJACENT PLAINS. WOULD NOT BE SURPRISED FOR A FEW SEVERE STORMS ON SATURDAY AS WELL...WITH 500-1000 J/KG OF PROGD CAPE AND FAVORABLE SHEAR PROFILES. SOUTHWEST FLOW CONTINUES WITH THUNDERSTORMS AGAIN POSSIBLE ON SUNDAY AS THE LONGWAVE TROUGH AXIS REMAINS ACROSS THE WESTERN CONUS. THIS ENERGY WILL WOBBLE A BIT FURTHER EAST INTO THE CANADIAN ROCKIES ON MONDAY...WHICH WILL YIELD STILL MORE CHANCES FOR AFTERNOON/EVENING CONVECTION ACROSS SE WY/WRN NE. THE PATTERN BEGINS TO BECOME MORE SUMMER-LIKE FOR TUE/WED AS THE UPPER HIGH BUILDS ACROSS THE CENTRAL CONUS. MEDIUM RANGE PROGS DIFFER SOME ON THE STRENGTH OF THIS FEATURE...WHICH OF COURSE WILL INFLUENCE UPSTREAM/DOWNSTREAM WAVE DAMPENING. AT ANY RATE...THE PRESENCE OF THIS UPPER HIGH SHOULD SUPPRESS MUCH OF THE CONVECTIVE POTENTIAL FOR TUE/WED...SO HAVE LEFT THESE TWO DAYS DRY AT THIS TIME. TEMPERATURES WILL WARM ABOVE SEASONAL NORMALS FOR THE LATTER HALF OF THE WEEKEND AND INTO THE FIRST OF NEXT WEEK. && .AVIATION...VFR CONDITIONS WILL BE OVER THE CWA THROUGH THURSDAY NIGHT. MVFR CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH THE THUNDERSTORMS OVER THE CWA THIS EVENING AND AGAIN THURSDAY AFTERNOON AND EVENING. SOME OF THE STORMS WILL PRODUCE HAIL AND STRONG WIND GUSTS OVER THE EAST PART OF THE CWA THIS EVENING. && .FIRE WEATHER...THE FUELS ARE STILL GREEN AT THIS TIME AND SHOULD NOT SUPPORT LARGE FIRE GROWTH FOR THE NEAR FUTURE. THUNDERSTORMS THROUGH THIS EVENING SHOULD PRODUCE WETTING RAINFALL ALONG WITH LIGHTNING AND ERRATIC WINDS. A COLD FRONT WILL MOVE ACROSS THE CWA ON THURSDAY AND IN MOST PLACES WILL PRODUCE A SHIFT IN THE WIND DIRECTION TO MORE NORTHWEST. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && WEILAND
Hazardous weather outlook, Jun 17, 9:43 AM MDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 943 AM MDT WED JUN 17 2009 NEZ001>003-019>021-054-055-WYZ060-067>070-181100- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 943 AM MDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BY MID AFTERNOON OVER THE LARAMIE RANGE AND THEN MOVE TO THE EAST. THE ACTIVITY WILL BECOME SEVERE MAINLY TO THE EAST OF A BURNS TO LINGLE TO LUSK LINE. THE ATMOSPHERE EAST OF THAT LINE WILL BE MOIST AND UNSTABLE THIS AFTERNOON WITH FAVORABLE WIND SHEAR. LARGE HAIL...STRONG WINDS AND HEAVY RAIN ARE LIKELY WITH SOME OF THE STORMS. THE HEAVY RAIN MAY CAUSE FLOODING OF SMALL STREAMS AND LOW LYING AREAS. A FEW TORNADOES MAY ALSO FORM MAINLY EAST OF A KIMBALL TO CHADRON LINE LATE THIS AFTERNOON AND EARLY THIS EVENING. AN UPPER LEVEL DISTURBANCE MOVING OVER THE REGION AND A SURFACE LOW PRESSURE TROUGH ALONG THE LARAMIE RANGE WILL HELP TO FORM THE STORMS OVER THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE THUNDERSTORMS AND RAIN SHOWERS ON THURSDAY AND AGAIN OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-061>066-181100- CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- 943 AM MDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE EAST THROUGH THE EVENING. THE STORMS WILL PRODUCE SMALL HAIL...WIND GUSTS TO 50 MPH...A PERIOD OF MODERATE RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE THUNDERSTORMS AND RAIN SHOWERS ON THURSDAY AND AGAIN OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Special weather statement, Jun 17, 2:01 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 201 PM MDT WED JUN 17 2009 NEZ019-020-WYZ068-070-172030- BANNER-GOSHEN-PINE BLUFFS-SCOTTS BLUFF- 201 PM MDT WED JUN 17 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE... NORTHWESTERN BANNER...SOUTHEASTERN GOSHEN AND WESTERN SCOTTS BLUFF COUNTIES UNTIL 230 PM MDT... AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MERIDEN REST AREA...OR 36 MILES NORTHEAST OF CHEYENNE...MOVING TO THE NORTHEAST AT 25 MPH. SMALL HAIL...WIND GUSTS UP TO 50 MPH AND MODERATE RAINFALL ARE LIKELY WITH THIS STRONG STORM. WEILAND
Local storm report, Jun 17, 2:21 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 5 N LUSK 42.83N 104.45W
06/17/2009 M0.25 INCH NIOBRARA WY TRAINED SPOTTER
WIND GUSTS ALSO ESTIMATED AT 45 MPH.
0215 PM HAIL 5 N LUSK 42.83N 104.45W
06/17/2009 M0.25 INCH NIOBRARA WY TRAINED SPOTTER
ALSO ESTIMATED WIND GUSTS TOM 45 MPH.
&&
MWEILANDThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 3:16 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 44 min |
| Jun 17, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 64 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.